# SDR HALA2009041100140

- Difficulty date: April 11, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 87,152 hours, 16,853 cycles
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Condition: Nicked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, FOUND NICK ON NR 2 ENGINE 1ST STAGE FAN BLADE.  BLENDED AREA, WITHIN LIMITS PER AMM 72-31-02, EDDY CURRENT ACCOMPLISHED.
